# SDR LR7A2020100502360

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30040
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Outboard Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5712, FOUND THE RT OUTBOARD FLAP LEADING EDGE UPPER SKIN WITH DEEP CHAFE MARKS AT OWFS5R AND OWFS12R.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.  NR 2467.
